I suddenly experienced posterior vitreous detachment for some weeks/months ( floaters) and I took high dose of B6, and I am premonopausal myopic woman, so I do some quick researches and found it....I match perfectly with all the risk factors... Risk factors for posterior vitreous detachment: a case-control study. Abstract PURPOSE: To identify possible risk factors for the development of posterior vitreous detachment (PVD). DESIGN: Retrospective case-control study. METHODS: A total of 138 cases with PVD and 114 age-matched controls were accrued from two different sites. Demographic, medical, ocular, and lifestyle data were obtained through chart review, questionnaires, and clinical examination. A 108-item semiquantitative food frequency questionnaire was also used to estimate macro- and micronutrient intake. Univariate and multivariate regression analyses were employed to identify variables significantly associated with the main outcome measure of PVD. Subgroup analysis of gender-specific variables was performed. RESULTS: Among all patients, multivariate regression analysis demonstrated female gender (odds ratio [OR] = 2.01, P = .016), myopic refraction (OR = 4.32, P < .0005), and higher intake of vitamin B6 (OR = 2.61, P = .001) to be associated with PVD after controlling for age. In the subgroup analysis of women, menopause (OR = 18.2, P < .0005), myopic refraction (OR = 3.42, P = .01), and higher intake of vitamin B6 (OR = 3.92, P = .005) were associated with PVD. Specifically, there was a significant association between vitamin B6 and PVD amongst premenopausal women but not amongst postmenopausal women. CONCLUSIONS: An association between PVD and menopause has not been documented previously. We suspect that high estrogen levels seen in premenopausal women may be protective against PVD and that hormonal changes associated with menopause may lead to changes in the vitreous, predisposing to PVD. Higher levels of intake of vitamin B6 were also associated with the development of PVD in premenopausal women possibly through an anti-estrogen effect. These findings should be investigated further with prospective studies.